# SDR 97ZZZM603

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19 RIGHT HAS HEAVY CORROSION BETWEEN FS 747 AND 767.  STRINGER WAS FOUND TO BE BEYOND LIMITS.  FABRICATED NEW SPLICE FROM 7075.0 .063 16 INCH BY 1.25 INCH, 14.25 INCH BY 1 INCH.  INSTALLED ALL REPAIRS IAW SRM 53-10-3, 51-10-2, AND MM 51-21-21.
